# SDR GTIA020602

- Difficulty date: June 1, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT FUSELAGE BESIDE RIGHT AIRSTAIR ACTUATOR, FLOOR PANEL CRACKED.  REMOVED CRACKED FLOOR PANEL RIGHT SIDE AIRSTAIR.  FABRICATED REPAIR.  INSTALLED FABRICATED PARTS ON THE REMOVED PANEL.  (M)
